# SDR 2003UALA00446

- Difficulty date: May 27, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 11,306 hours, 3,482 cycles
- Engine: Pwa PW4052
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE SHUTDOWN DUE TO OIL QUANTITY AND OIL PRESSURE. FOUND THE NR 3 OIL SCAVENGE CHIP DETECTOR WORN THRU THE HOUSING CAUSING THE PROPE TO FALL PARTIALLY OUT OF THE HOUSING LEAVING THE CHECK VALVE OPEN. THE PROPE WAS SAFETY WIRED TO THE ADJACENT PROPE AND WAS NOT ABLE TO ALLOW THE CHECK VALVE TO FUNCTION CORRECTLY.  REMOVED THE SAFETY WIRE AND ALLOW THE PROPE AND HOUSING TO WORK AS INTENDED. THERE IS A CHECK OF THE HOUSING IN THE MM FOR THE WEAR.
